Archives

Topological classification of conformal actions on 2-hyperelliptic Riemann surfaces
by Ewa Tyszkowska  

Vol. 33 No. 4 (2005) P.345~P.368

ABSTRACT

A compact Riemann surface $X$ of genus $g > 1$ is said to be $p$-hyperelliptic if $X$ admits a conformal involution for which $X/\rho$ is an orbifold of genus $p$. Here we classify conformal actions on 2-hyperelliptic Rieman surfaces of genus $g > 9$, up to topological conjugacy and determine which of them can be maximal.


KEYWORDS
$p$-hyperelliptic Riemann surface, automorphism of a Riemann surface

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 30F20, 30F50, 14H37, 20H30, 20H10

MILESTONES

Received: 2004-11-19
Revised :
Accepted:


Download PDF